Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (2): 020506    DOI: 10.1088/1674-1056/20/2/020506
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Stochastic impulsive control for the stabilization of Lorenz system
Wang Lianga, Xu Weia, Zhang Yinga, Zhao Ruib
a Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, China; b Department of Mathematics, Shangluo University, Shangluo 726000, Shaanxi Province, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn